# SDR USAA2010121092978

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 37,879 hours, 15,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 369 - IAH-PHX  - EMERGENCY LIGHTS - AFT GALLEY FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED AFT CABIN GALLEY FLIGHT ATTENDANT EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
